# SDR 200705111

- Difficulty date: May 7, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 5,276 hours, 2,370 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0463
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6472 DFW TO JFK AFTER DEPARTING DFW IN CRUISE FLIGHT THE CREW RECEIVED AN AMBER FLAP FAILURE EICAS WARNING.  DIVERT TO IND AND DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE LEFT O/B T4 SKEW SENSOR.
